Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kah1588

after accutane- getting pimples

Recommended Posts

I was on accutane for 7 months- 40 mg for 3 months, 60 mg for 3 months, and 20 mg for the last month. I went off about a month ago and since i have gotten off I have gotten like 2 little pimples but yesterday I got a bigger pimple. I did not have that bad of acne to begin with..never cysts or anything so im really frustrated. I can live with getting a few little pimples every month or so but i dont know if it is just gonna get worse. has anybody experiences this?...will it get worse? I really dont want to go on topicals again for fear it will just make it worse...nd if I go on accutane a 2nd time will it cure me if I didnt even stay clear for a whole month off accutane? ...I should add that while on accutane I did still get the occasional pimple which went away really quick and was nothing like before I went on accutane. Any advice would be appreciated :)

Share this post


Link to post
Share on other sites

i was doing research and it said that 67% of people are "cured" of acne, but some must go on it a second time.. after that, many experience no more acne... a very small percentage must go on accutane a third time... hope it helps!

Share this post


Link to post
Share on other sites

I think I might have to consider going on again becuase I got another pimple today...I really didnt expect for it to come back this soon...thank for the reply tho ....any one else experience this and did it just keep getting worse?

Share this post


Link to post
Share on other sites

My derm told me that tane is most effective in males with severe acne, so as a female with mild acne i have a higher chance of it coming back a bit. My cousin took 3 attempts to get clear skin. Good luck, il probably be there with you when my course finishes :cry:

Share this post


Link to post
Share on other sites

you wont be able to go back on tane for a few months anyway, so instead of worrying about that, try to figure out what you can do NOW to keep acne away.

think about the science behind it

stress, worry, hormone imbalance will cause acne in some people

what you put on your face plays a huge part too. consider everything you touch to your face to be a culprit. i would suggest using extreme care for a while as your oil glands begin to produce oil again. you might want to look into using only natural products, and taking vitamins that maintain a balanced immune system.

dont worry too much, just try to focus on the positive things you can do for your skin.

Share this post


Link to post
Share on other sites
some pimples after accutane are to be expected, just like everyone gets some pimples. Don't panic. When they become persistent consider going on again.

Share this post


Link to post
Share on other sites

I really hope I dont have to go back on...Being on it was not a pleasent experience like im sure most of you know...but if I knew I had a significantly higher change of the acne going away for good I would do it...I didnt even stay clear for a whole month so if I go back on and only stay clear for like 2 months after I will be devastated... I dont understand because i know ppl who are continously clear and had HORRIBLE acne and my acne was def. persistant and noticable but mostly not cystic ....is going on topicals after accutane a good idea? I dont wanna make it worse

Share this post


Link to post
Share on other sites
I really hope I dont have to go back on...Being on it was not a pleasent experience like im sure most of you know...but if I knew I had a significantly higher change of the acne going away for good I would do it...I didnt even stay clear for a whole month so if I go back on and only stay clear for like 2 months after I will be devastated... I dont understand because i know ppl who are continously clear and had HORRIBLE acne and my acne was def. persistant and noticable but mostly not cystic ....is going on topicals after accutane a good idea? I dont wanna make it worse

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×